TR-2001-16

Edge splitting and connectivity augmentation in directed hypergraphs

Alex Berg, Bill Jackson, Tibor Jordán

Published in:
Discrete Mathematics 273 (2003) 71-84



Abstract

We prove theorems on edge splittings and edge-connectivity augmentation in directed hypergraphs, extending earlier results of Mader and Frank, respectively, on directed graphs.


Bibtex entry:

@techreport{egres-01-16,
AUTHOR = {Berg, Alex and Jackson, Bill and Jord{\'a}n, Tibor},
TITLE = {Edge splitting and connectivity augmentation in directed hypergraphs},
NOTE= {{\tt www.cs.elte.hu/egres}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2001},
NUMBER = {TR-2001-16}
}


Last modification: 5.12.2018. Please email your comments to Tamás Király!